# SDR 98ZZZX4261

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2889D
- Make and model: Piper PA-28-236
- Aircraft serial: 287911227
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 05K213021
- Condition: Failed
- Location: Engine
- Part time: 46 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW TEXTRON LYCOMING STARTER MOTOR FAILED 45 HOURS SINCE NEW.  SUBMITTER STATED POSSIBLE CAUSE, INTERNAL ELECTRICAL FAILURE.
